Some Open Problems in Chaos Theory and Dynamics
Zeraoulia Elhadj and J. C. Sprott
Department of Mathematics, University of Tébessa, (12002),
e-mail: email@example.com and firstname.lastname@example.org.
Department of Physics, University of Wisconsin, Madison, WI 53706,
In this paper, some new open
are proposed about the following topics: 2-D rational mappings,
hyperbolic structure, structural stability, some questions about
periodic, homoclinic and heteroclinic orbits and classification
chaos, and finally some questions about the notion of
dynamical systems. The presentation of each problem is easy with
relevant work related to it.
Ref: E. Zeraoulia and J. C. Sprott,
Journal of Open Problems in Computer Science and Mathematics 4, 1-10 (2011)
The complete paper is available
in PDF format.
Return to Sprott's Books and Publications.